# SDR R61A201410301191

- Difficulty date: October 30, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N173HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000206
- Aircraft time: 13,683 hours, 9,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Waste Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, THE  WASTE BOX HAS CORROSION SB 190-53-0056 REQUIRES ACCOMPLISHMENT. MX R & R WASTE BOX IAW AMM 38-32-00,38-32-14, SB 190-53-0056, LEAK AND OPS CHECK PERFORMED IAW AMM 38-32-00 LEAK AND OPS CHECK GOOD AT THIS TIME REF TO VP-040388-2014/0097, C1-C4 FOR WORK DETAILS. PN 170-65078-405 WASTE BOX.
